Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Stubborn dark red spot behind the knee cap, resembles a skin tag, bleeding around it on tugging. What could it be?

Approx. 2 weeks ago I noticed on the back of my leg, almost behind my kneecap, a dark red spot. At first I thought it was black, until I tried to pull it. It appears to be dark dried blood . It almost looks like a skin tag. When I try to pull it off it pulls at my skin as if its attached beneath the surface. I ve tugged at it roughly and it bleeds around it slightly but will not come off. I m wondering if it s something I should have looked at.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear baby..,
Thanks for choosing HCM..,
A dark red spot beneath the knee cap..,
could be Cherry angioma..,
commonest...So don't worry about it..,
It can remove by using RF...Radiofrequency..,
It is invasive procedure..,
consult good Dermatologist..,'
thanQ
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor